Advertisement

Astrophysics

, Volume 27, Issue 1, pp 401–404 | Cite as

Stability of self-gravitating homogeneous spheroid with azimuthal magnetic field. I

  • V. A. Antonov
  • O. A. Zheleznyak
Article

Keywords

Magnetic Field Azimuthal Magnetic Field Homogeneous Spheroid 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. Chandrasekhar, Ellipsoidal Figures of Equilibrium, New Haven (1969).Google Scholar
  2. 2.
    V. A. Antonov, Itogi Nauki i Tekh. VINITI, Astron. (Reviews of Science and Technology. VINITI, Astron.),10, Moscow (1975).Google Scholar
  3. 3.
    R. S. Oganesyan and M. G. Abramyan, Astrofizika,8, 599 (1972).Google Scholar
  4. 4.
    R. S. Oganesyan and M. G. Abramyan, Astrofizika,9, 401 (1973).Google Scholar
  5. 5.
    R. S. Oganesyan and M. G. Abramyan, Astron. Zh.,50, 996 (1973).Google Scholar
  6. 6.
    M. F. Subbotin, Course of Celestial Mechanics, Vol. 3 [in Russian], Gostekhizdat, Moscow-Leningrad (1949).Google Scholar
  7. 7.
    R. K. Kochhar and S. K. Trehan, Astrophys. J.,168, 265 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. A. Antonov
  • O. A. Zheleznyak

There are no affiliations available

Personalised recommendations